English  |  正體中文  |  简体中文  |  Items with full text/Total items : 58286/91808 (63%)
Visitors : 13824173      Online Users : 77
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/119843


    Title: Traveling waves for a lattice dynamical system arising in a diffusive endemic model
    Authors: Chen, Yan-Yu;Guo, Jong-Shenq;Hamel, Francois
    Keywords: endemic model;lattice dynamical system;upper-lower-solutions;traveling wave
    Date: 2017-05-02
    Issue Date: 2021-01-08 12:10:13 (UTC+8)
    Abstract: This paper is concerned with a lattice dynamical system modeling the evolution of susceptible and infective individuals at discrete niches. We prove the existence of traveling waves connecting the disease-free state to non-trivial leftover concentrations. We also characterize the minimal speed of traveling waves and we prove the non-existence of waves with smaller speeds.
    Relation: Nonlinearity 30(6), p.2334-2359
    DOI: 10.1088/1361-6544/aa6b0a
    Appears in Collections:[Graduate Institute & Department of Mathematics] Journal Article

    Files in This Item:

    File Description SizeFormat
    index.html0KbHTML10View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback